MathSciNet Relay Station
MathSciNet bibliographic data
MR1284808 35J05
Brown, Russell The mixed problem for Laplace's equation in a class of Lipschitz domains. Comm. Partial Differential Equations 19 (1994), no. 7-8, 1217–1233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement